# SDR USAASB99168

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - PILOT REPORTED THE OVERWING AND FORWARD GALLEY EMERGENCY LIGHTS WOULD NOT ILLUMINATE WITH SWITCH IN ARMED POSITION.  WITH SWITCH OFF, ALL LIGHTS EXTINGUISHED.  SWITCHING LIGHTS BACK ON, FORWARD GALLEY EEMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE RESET THE EMERGENCY EXIT LIGHT CONTROL BREAKER AND REMOVED AND REPLACED THE R2 EMERGENCY LIGHT BATTERY PACK.  GROUND OPERATIONAL CHECK NOW NORMAL.  (X)
